Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blemishes since long, sensitive & dry skin. Advise to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
i have blemishes since 3 years .. i have sensitive and dry skin.. kindly help me out...
Posted Tue, 22 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 1 hour later
Thanks for writing in.

Blemishes can be very effectively treated.

Use a gel containing glycolic acid and kojic acid, arbutin once daily at night (rejuglow gel).

In the morning use hydroquinone 4% cream followed by spf 16 sunscreen application.

Use this regime for 6 weeks.

Keep me posted about the progress.

I will be available for any further questions you have
Above answer was peer-reviewed by
Follow-up: Blemishes since long, sensitive & dry skin. Advise to get rid of this? 22 hours later
thank u so mch sir.. if u dont mind can u plz tell me the particular name of d creams 2 b used...
Answered by Dr. Gaurang Krishna 5 minutes later
hydroquinone 4% is a prescription drug and not available OTC. I am sorry, but I am not allowed to suggest a brand name for the same, in this forum.

Sunscreen 26 spf, you may use Shadowz or Suncros.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor